Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

109 Publications


2003 | Book Chapter | IST-REx-ID: 3991
Area and perimeter derivatives of a union of disks
H. Cheng, H. Edelsbrunner, in:, Computer Science in Perspective: Essays Dedicated to Thomas Ottmann, Springer, 2003, pp. 88–97.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3992
The weighted-volume derivative of a space-filling diagram
H. Edelsbrunner, P. Koehl, PNAS 100 (2003) 2203–2208.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3993
Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds
H. Edelsbrunner, J. Harer, A. Zomorodian, Discrete & Computational Geometry 30 (2003) 87–107.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 3994
Area, perimeter and derivatives of a skin curve
H. Cheng, H. Edelsbrunner, Computational Geometry: Theory and Applications 26 (2003) 173–192.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 3997
A multi-resolution data structure for two-dimensional Morse-Smale functions
P. Bremer, H. Edelsbrunner, B. Hamann, V. Pascucci, in:, IEEE, 2003, pp. 139–146.
View | DOI
 

Filters and Search Terms

year=2003

Search

Filter Publications